| Catalog Number |
SHD-1504TD-G1 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation and testing.An assessment was performed and it was observed that the tip of the cutter was broken.The cutter was examined using 28x magnification.Based on the angle of the break indicates that there was excessive force applied.The root cause of the customer¿s complaint that ¿cutters broke¿ was excessive lateral or side to side force.The assignable root cause of this condition was determined to be component damage caused by user error.A review of the device history was performed and no non-conformances were detected related to the reported condition.If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi ¿(b)(4).
Event or Problem Description
This is report 1 of 2 for the same event.It was reported that two cutting burr devices had an issue being loaded into the handpiece device.During in-house engineering evaluation it was observed that the tip of the cutting burr device was broken.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.